International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 4, Pages 781-788
A wave equation with discontinuous time delay
1Department of Mathematics, The University of Texas - Pan American, Edinburg 78539, Texas, USA
2Department of Mathematics, University of Central Florida, Orlando 32816, Florida, USA
Received 21 October 1991
Copyright © 1992 Joseph Wiener and Lokenath Debnath. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The influence of certain discontinuous delays on the behavior of the solutions of the wave equation is studied.